MathSciNet Relay Station
MathSciNet bibliographic data
MR633045 35K85 (80A20)
Hanzawa, Ei-ichi Classical solutions of the Stefan problem. Tôhoku Math. J. (2) 33 (1981), no. 3, 297–335.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement